Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side-effects with St. John's wort

Posted by Fer on August 2, 1999, at 21:30:23

In reply to Sexual side-effects with St. John's wort, posted by Morc on July 26, 1999, at 14:40:58

> Has anyone noticed any sexual side-effects, pro or con, on St. John's wort?

i've had only good luck with st.john's wort;
no sexual side effects, other than just being more into it because i was in a better mood;
i have no intestinal side effects whatsoever, only stomach upset if not taken with food;
i also found it to have an slight appetite-suppressant effect that wasn't bothersome, since i still felt
like eating well, but had no urge for senseless snacks;
i found it most effective to take my doses at the same time each day;




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Fer thread:9230